# SDR DALA1028940903

- Difficulty date: October 20, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 49,647 hours, 36,548 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON BARREL NUT ACCESS HOLES 3 PLACES OF LT HORZ STAB UPPER SKIN MIDDLE PANEL AT STA 8.2.  REPAIR PER ERA 485928-14 ORIG REV. (DLM88102871)
